Previous |  Up |  Next


[1] Nečas J.: Les méthodes directes en théorie aux équations elliptique. Edition de l'Academie tchécoslovaque des sciences, Praha 1967.
[2] Hlaváček I.: Variational Principles for Parabolic equations. Aplikace matematiky 14 (1969), 4, Praha 1969. MR 0255988
[3] Wilcox C. H.: Linear hyperbolic equations. Arch Rational Mech. and Anal., Vol. 10, Number 5, 1962. MR 0145203
[4] Rothe E.: Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben. Math. Ann. 102 (1930). DOI 10.1007/BF01782368 | MR 1512599
[5] Ladyženskaja O. A.: Solution of the First Boundary Value Problem for Quasilinear Parabolic Equations. Trudy Mosk. Mat. Obš. 7 (1958). (In Russian.) MR 0114050
[6] Iljin A. M., Kalašnikov A. S., Oleinik O. A.: Linear Equations of the Second Order of Parabolic Type. Uspechi XVII (1962), 3. (In Russian.)
[7] Ladyženskaja O. A.: On the Solution of Nonstationary Operator Equations. Mat. Sborník 39 (81), No. 4, 1956. (In Russian.)
[8] Ibragimov Š. I.: On the Analogy of the Method of Lines for Differential Equations in Abstract Spaces. Dokl. Azerb. Ak. Nauk XXI, No. 6, 1965. (In Russian.) MR 0192158
Partner of
EuDML logo